Facebook … Ugh.

Facebook is getting on my last nerve.  :(

Screen shot 2014-01-24 at 4.33.27 PMI’ve noticed in the last few months that less than 15% of my 5000+ friends on Facebook were seeing my updates. WHAT!!?

I did a little investigating and it turns out Facebook is trying to extort $$ from me for ads. If I buy ads or “boost” my updates they will show my feed to more of my “friends”. WTF.

You would think that if you “liked” my page that I would show up in your feed … but sadly no. It’s beyond frustrating.  :(

I’m not going to close my Facebook page but I wanted you to be aware that Facebook is keeping you from seeing my updates.

And while The Shark has jumped on Facebook … there are still other places you can see my updates. :) I am also on Twitter, Instagram and of course my trusty blog here at www.GoVegan.net

So what’s the new Facebook going to be?? MySpace?  :)

This entry was posted in Go Vegan!. Bookmark the permalink.

5 Responses to Facebook … Ugh.

  1. Sheryl says:

    Sarah, please keep up the blog! I am no longer a member of Facebook. I have issues with privacy concerns as well as the fact that my last facebook account was actually hacked even though I took precautions.

    I love following your journey and cheer you on. Now your blog is the only way I can do it since I’m not on Twitter, etc.

    Anyway, keep on keepin’ on. You still look as beautiful as ever, honest. Take care.

  2. Miss Dee Canada says:

    Its pretty sad when they choose to do something like this. It means that the big companies are the ones who will benefit most from Facebook. Its becoming a farce and well as for myself, I am trying to limit my use this year. I love reading the blog and your posts on facebook, but when its hurting the small companies and indivuals its time to move away from facebook!

  3. Taylor McNally says:

    Sarah,
    Happy to have you on my facebook updates now! I’m wondering how I ever stumbled on this blog in the first place. For whatever reason, I’m glad I did. I’m really trying to respond to the Tamoxifen blog. I have no experience with this drug and don’t know anyone who has. My only “credential” on the topic is that I am currently in nursing school. I just took Pharmacology and based on what it is supposed to do, I am assuming it’s an immunosuppresant? Whatever the case, it seems like you’re having a really bad reaction. The problems with these types of drugs is that they’re not very targeted, as you seem to know! It suppresses everything! NOT just the cancerous cells. I would hate for you to live under a cloud of not feeling like yourself. I beg of you to seek out holistic treatment if you haven’t already. I personally believe that Ayurveda is the most reliable and scientific (you’d be amazed!). But if you do have to take it: you have to take it. I think it’s great you’re on a vacay from it for awhile! You’ll know the right answer. I know this isn’t much help. I know you have so many people giving you information. More than anything, i just want you to feel a little less alone and know that someone you don’t even know is rooting for you. Love and Light, Taylor

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>